I just got a call from my doctors office regarding my progesterone levels. (Quick update had them checked on 3/5/07 day 21 and level was 7, started progesterone suppositories 100 mg 2x day) I went back 3/12 to have them checked again 6.17. THEY DROPPED!! How does that happen? They cant even explain it to me. They just want me to try 400 mg a day this cycle!!!!
Gosh, I don't know what to say! That's strange. I don't know enough about it to venture a guess. Doesn't the level change throughout cycle? Is this when it should be lower? It does shed some light on the bfn though. I hope someone can help April. :)
I'm a little confused about your situation. I saw on your post yesterday that you said AF came one day late. If this is so, that explains why the progesterone level dropped. My dr. said that if pregnancy doesn't occur, the progesterone levels will drop even if you are taking progesterone supplements. Did he/she say anything about the 7 progesterone level at CD21? My dr. says this indicates that ovulation didn't occur or wasn't a "good ovulation". Are you on Clomid?
No I am not on clomid I already took it for as long as I could. And with being on progesterone regardless of getting af, the last time I took the progesterone was yesterday am. My levels should have been higher than 6 taking 200mg a day. And I was told that anything over 5 indicates ovulation but being under 10 is not enough for a viable pregnancy.
I looked around and found some info, but not enough. Progesterone starts rising around cd13 and continues to rise until around cd21-23 then continues to fall to its lowest point at start of af. It doesn't say what #'s that is though.
Hmmm. Do you still take progesterone even when af starts? I'm going to see an RE this month because I'm up to 150 mg of Clomid and I ovulate but my luteal phase is only around 10 days long. My 7 dpo progesterone was 30.3 but AF came 3 days later so my regular dr. thinks there may be something she's missing and sent me to the RE. Are you seeing an RE yet? I know all this is frustrating not being able to figure out what is going on.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.